# SDR A6WA2018111246156

- Difficulty date: October 26, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SEAT TRACK AT RBL 9 IS CORRODED. REMOVED AND REPLACED NR 3 SEAT TRACK IAW AMM 53-01-11.
